# SDR DXTA2009070603717

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 7,647 hours, 4,739 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215672
- Part serial: 0502
- Condition: Weak
- Location: Mlg
- Part time: 1,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE BRAKES FEEL SOFT AND SEEM TO REQUIRE EXTRA PRESSURE TO GET ADEQUATE BRAKING, ESPECIALLY AT HIGH SPEEDS AND HIGH WEIGHTS, ALSO WHEN SETTING PARKING BRAKE.  FOUND LEFT INBOARD & OUTBOARD BRAKE ASSEMBLIES WORN. REPLACED BOTH BRAKES WITH OVERHAULED ASSEMBLIES. BLED THE POWER BRAKE AND ANTISKID SYSTEM IAW MM 32-42-00. LEAK AND OEPRATIONAL CHECK NORMAL IAW MM 32-42-01.
